# SDR SWAA2025012079063

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF UPPER SURFACE DELAMINATED<[01] FLOOR PANEL 231XF WITH UPPER SURFACE DELAMINATION WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 144A5810 ID:0126;[02] VERIFIED TASK COMPLETE
